# SDR ASOA99111

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS SMOKE IN CABIN DURING TAXI.  MAINTENANCE PERFORMED OPERATIONAL CHECK ON BOTH PACKS WITH BOTH ENGINES RUNNING APPROXIMATELY FORTY MINUTES.  NO FAILURES OR SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
